# SDR SWIA972492

- Difficulty date: April 10, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 6,554 hours, 9,553 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF AURAL WARNING FOR TRIM WHEN POWER LEVERS ARE ADVANCED NO MATTER WHERE TRIM IS SET IN GREEN ARC.  REMOVED AND REPLACED RIGHT ELEVATOR TRIM PROXIMITY SENSOR.  OPS CHECK GOOD IAW 27-32-05.
